# SDR HEEA072444

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 7283
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY BLINKS ON AND OFF. PERFORMED PRELIMINARY INSPECTION.  SWAPPED OUT DISPLAY.  NO HELP.  REPLACED BAD VOLUME POTENTIOMETER, CRACKED TRANSFER SWITCH AND PUSH BUTTON AND IC I901.  FOUND BRIGHT DASHES TO APPEAR ACROSS MIDDLE OF USE FREQUENCY.  REPLACED IC I505 AND I506.  NO HELP.
